On almost m-continuous functions

Document title: On almost m-continuous functions
Journal: Mathematicae notae
System number: 000224007
ISSN: 0025-553X
Authors: 1
Institutions: 1University of Bacau, Department of Mathematics, Bacau. Rumania
2Yatsushiro College of Technology, Department of Mathematics, Yatsushiro, Kumamoto. Japón
Volumen: 40
Pages: 75-94
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Aplicado
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Funciones continuas,
Espacios topológicos
Keyword: Mathematics,
Pure mathematics,
Continuous functions,
Topological spaces
Document request
Note: The document is shipping cost.

Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).